# SDR 20010112SG032

- Difficulty date: September 22, 2000
- Submitted: December 29, 2000
- Operation: Air carrier
- Aircraft: N854LS
- Make and model: Frchld SA227DC
- Aircraft serial: DC854B
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Switch
- Part number: 2720039039
- Condition: Out Of Adj
- Location: Cargo Door
- Stage of operation: CR
- How discovered: C
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT 2584 - BIL - CARGO DOOR WARNING LIGHT CAME ON IN FLIGHT.  GREEN LIGHT CAME ON WHEN SWITCH TEST WAS DONE.  MICROSWITCH WENT OUT OF ADJUSTMENT.  ADJUSTED BOTTOM AFT MICROSWITCH, CLEANED BAYONETS AND PLUNGERS ON CARGO DOOR SWITCHES.  DOOR WARNING SYSTEM OPS CHECK GOOD.  (M)
